# SDR DXTA2014060905799

- Difficulty date: June 8, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N906QS
- Make and model: Cessna 750
- Aircraft serial: 7500206
- Aircraft time: 10,336 hours, 6,225 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38005761
- Part serial: P365
- Condition: Odor
- Location: Apu Bay
- Part time: 9,727 hours, 9,420 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OILY ODOR COMING FROM AIR SYS.   REMOVED APU FROM AIRCRAFT. INSTALLED REPAIRED APU. ALL OPS & LEAK CHECKED GOOD. CLOSED ALL ACCESS. WORK DONE IAW MM 49-10-00. REMOVED & REPLACED BOTH LT & RT COALESCER SOCKS. OPS & LEAK CHECKS GOOD IAW MM 12-20-01. COMPLIED WITH ENVIROMENTAL CONTROL SYSTEM DUCT BURN OUT IAW FORM TC-750-21-120801M, R1.
